# SDR HALA2016031200077

- Difficulty date: March 12, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 35,180 hours, 88,569 cycles
- Engine: Ge CF680A2
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT FWD FUEL PUMP EICAS MESSAGE ACCOMPLISHED QRH, CONTINUE NORMAL OPERATION, FUEL 6 OF THE QRH.  CHECKED CONNECTOR ON BOOST PUMP, NO SHORTS BETWEEN PHASES AND NO SHORTS TO GROUND.  CHECKED WIRING BACK TO ACFT, NO SHORTS BETWEEN PHASES & NO SHORTS TO GROUND.  RAN PUMP FOR 5 MINUTES, C/B CHECKED OK.  ALL CHECKS IAW TASK 28-22-15 & FIM 28-22.  ACFT OK FOR SERVICE.
